# SDR AALA20120205AFW07

- Difficulty date: February 5, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: 451T1003611
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO D1 ROLLER TRAY DAMAGED.  REPLACED D1 ROLLER TRAY PER SRM 51-40-02.
